On generalized Weingarten surfaces

Mohamed Afwat

Časopis pro pěstování matematiky (1976)

  • Volume: 101, Issue: 3, page 263-270
  • ISSN: 0528-2195

How to cite


Afwat, Mohamed. "On generalized Weingarten surfaces." Časopis pro pěstování matematiky 101.3 (1976): 263-270. <http://eudml.org/doc/21285>.

author = {Afwat, Mohamed},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {3},
pages = {263-270},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On generalized Weingarten surfaces},
url = {http://eudml.org/doc/21285},
volume = {101},
year = {1976},

AU - Afwat, Mohamed
TI - On generalized Weingarten surfaces
JO - Časopis pro pěstování matematiky
PY - 1976
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 101
IS - 3
SP - 263
EP - 270
LA - eng
UR - http://eudml.org/doc/21285
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.